# SDR AALA201901169009

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 75,387 hours, 12,313 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT FOUND TO HAVE AN INOPERATIVE BATTERY.  MAINTENANCE REPLACED THE BATTERY IAW AMM 25-64-00, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
